In this paper, we use fractional derivative operator to define certain classes of analytic functions related to conic domains. Using differential subordination and convolution techniques, we prove coefficient and inclusion results. It is also shown that these classes are closed under convolution with convex functions. Some interesting applications of this result are also highlighted.
Inayat Noor, Khalida; Zahoor Ahmad, Qazi; and Aslam Noor, Muhammad
"On Some Subclasses of Analytic Functions Defined by Fractional Derivative in the Conic Regions,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 30.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss2/30